Variational problems with a different number of boundary conditions

From MaRDI portal





This paper contains the same results as an earlier article of the author [Sov. Math., Dokl. 37, No. 1, 199-203 (1988); translation from Dokl. Akad. Nauk SSSR 298, No. 5, 1055-1060 (1988; Zbl 0696.49004)]. In contrast to that paper all proofs are given.











This page was built for publication: Variational problems with a different number of boundary conditions

Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1174102)